# SDR DALA2025032102129

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 98,255 hours, 20,422 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT TWO EMERGENCY EXIT LIGHT ON RT SIDE WERE FOUND TO BE INOPERATIVE. MAINTENANCE FOUND THAT THE RIGHT AFT CARGO EXTERIOR LIGHT SOCKET HAD SHORTED. REPLACED L644 SOCKET AND POWER SUPPLY M733 PER AMM 33-51. ALL OPERATIONAL CHECKS ARE NOW GOOD. (LP #7115484)
